# SDR JR2R20241012163

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17003622003
- Condition: Chafed
- Location: Zone 200
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FR17 AND FR18 JUST AFT OF THE FWD SERVICE DOOR COMMAND RAMP FITTING CHAFED.  REPAIR.
